Skip to Content

User Reviews for Bactrim DS

The following information is NOT intended to endorse drugs or recommend therapy. While these reviews might be helpful, they are not a substitute for the expertise, skill, knowledge and judgement of healthcare practitioners in patient care.

Learn more about Bactrim DS.

Filter by:

User Ratings

10
   
0%(0)
9
   
0%(0)
8
   
17%(2)
7
   
25%(3)
6
   
0%(0)
5
   
17%(2)
4
   
0%(0)
3
   
9%(1)
2
   
0%(0)
1
   
34%(4)

Bactrim DS Rating Summary

4.5/10 Average Rating

12 Ratings with 13 User Reviews

What next?Compare all 886 medications used in the treatment of Bacterial Infection.

Reviews for Bactrim DS to treat Bacterial Infection

Sort by:

"Prescribed Bactrim after I got bit by a black widow spider. 36 hrs after the bite, my skin was red, swollen and a red streak was tracking up my arm towards my armpit. Given bactrim to prevent worsening cellulitis (further infection). No issues until I took a morning dose, 4th day, after only having coffee. Felt queasy and an hour later , had cramps, bowel motion. Thought I needed to eat. Ate half avocado and 15 mins later, vomited till stomach felt empty. Only took about 8 heaves but rested my gut for a few hours and kept down fish, egg and avocado. Next dose about 10:30pm and I'm eating first!"

Anonymous (taken for less than 1 month) September 19, 2017

2 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I am taking this for cellulitis. I have been on it for 5 days, and the swelling has gone down significantly, but the side effects are really crappy. I feel achey, hot, and I have a headache, and my joints hurt, but I'm not sure if this is also from having Lyme Disease in the past."

   
5.0

Lysh Lysh July 20, 2017

1 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"My 83-yr old father took only five (5) pills over the course of a few days and ended up in the hospital in acute renal failure and 103 degree fever. This man was not on any medications prior to taking Bactrim DS and was still working. His kidney functions have not returned to normal, his blood platelets are critically low, his blood pressure is now elevated, as well as his blood glucose. His whole life has changed for the worse all because of five (5) Bactrim pills. I just hope he's on the road to recovery."

   
1.0

Sherry L (taken for less than 1 month) June 14, 2017

4 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I have been taking Bactrim for a total of 3 days. I have awful headaches, the shakes, spiky fevers, tightness in my chest, and can barely keep my eyes open from exhaustion. I have 7 days left of treatment and I'm not sure I'm going to finish it. I feel worse with the medication than I did with the infection. Granted, it has reduced swelling and pain at infection site. So I guess it's doing one thing right."

   
1.0

S Smith April 12, 2017

9 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"57 year old female. Feeling fine. Went to my annual physical. Urine sample showed high white blood count. ( sign of a UTI, never had one and had no symptoms. Dr prescribed Bactria DS for 7 days anyway. ( after my symptoms began I researched my high WBC in urine could be due to start of menopause- no need for antibiotics there!!) I am a non drinking vegan who drink 32 oz of water per day. I initially had a little stomach gas but on day 5 I had severe leg cramps, fatigue and headache and a fever!! I stopped taking. Fever is gone. Headache come and goes but the leg cramps are still here on day 3 after stopping Bactrim! Is my liver damaged? This is a sign of cirrhosis !when will it stop?"

   
1.0

Roofie November 5, 2016

4 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Took it twice like I was supposed to in the morning And at night and my head feel I was drunk kinda like I kept get dizzy and feeling weird I don't know but I still don't feel right I feel like puking and being sick I want to the doctor and got amoxicillin instead and I don't feel any better and I have a zoo trip tomorrow and it made me feel awful and even worse. I still feel kinds drunk and dizzy and like I may pass out and like I'm scared to fall asleep because i may die"

   
1.0

Dizzyhead August 3, 2016

19 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I'm on this medication after developing staph infection in my C-section incision. I began feeling dizzy on day one. I've had some itching on my stomach, but not too terribly. Yesterday (day 6 of 10) I developed a headache. I still have said headache. I feel blurry visioned & dizzy all day. Extreme hunger too. Idk. My staph is healing & incision looks great now... But after suffering a SEVERE spinal headache following my surgery... A headache is the last thing I want to experience. 3 more days... Ugh. Is it effective for infection? Yes. Is it pleasant to endure? Nope."

   
8.0

crissym April 30, 2016

16 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I was prescribed Bactrim DS for folliculitis. It did nothing except make me tired and gave me a yeast infection. Trying Keflex now and hoping for better results."

   
3.0

Netsirk (taken for less than 1 month) December 18, 2015

2 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"Hello, have been taking this medicine for 5 days for Cellulitis that developed on my leg below the knee. I had waited 7 days prior to seeking treatment. First three days after getting an injection type not known, thick solution and needle and taking Bactrim and Cephalexin showed little signs of improvement, 4 days showed signs of reduced swelling, 5th day swelling all but gone, reduced redness and warmth at sight. 6th day redness reduced greatly and leg feels normal. However, Side effects extreme fatigue, nausea, dry mouth, overall ill feeling. Overall benefits out way side effects."

   
7.0

Neil A August 12, 2014

20 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I have been on Bactrim DS for 6 days (4 more to go) and was diagnosed with MRSA. I feel the medicine is working VERY WELL but my side effects are bad! I feel nauseous ALL day. I have a hard time eating. I feel like I'm pregnant. My stomach cramps, sometimes bloated, a little bit of dizziness here and there, and always feeling like I am going to throw up. I'm just really glad that Bactrim DS is working for my MRSA because I really don't want to go through different meds and then having to end up being hospitalized because I couldn't find the right antibiotics for treatment."

   
7.0

Nary (taken for less than 1 month) January 18, 2013

36 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"This medicine is working for me but it makes me feel horrible. I've been shaking, have had rapid heart rate, nausea, extremely thirsty, chills (no fever), dizziness, and cold hands and feet. I did find that taking probiotics helps. It doesn't take away everything but it helps with the nausea. The only reason I continue to take it is because the Doctor said this could be MRSA."

   
5.0

Anonymous May 10, 2011

26 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I have chronic bacterial skin infections and my dermatologist put me on bactrim ds. It did the job. Got rid of the infection but the side effects was why I had to stop. It caused me to have blood in the stool, so she switched my medicine and now I feel the infection coming back. Guess we got to find another antibiotic."

   
8.0

Anonymous October 9, 2009

16 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

"I had possible Strep throat. First day I took it my fever rose to over 102. I was shaking, chills, rash. My blood pressure (and I have high blood pressure) was 100/55 and my pulse was 50, I was not feeling well at all. I called doctor next morning and he switched me to Amoxicillin. I hope it works better. Now I have a under the skin rash all over and am itching. Guess I am allergic to this one."

   
7.0

Anonymous August 12, 2009

24 users found this comment helpful.

Did you?  Yes  No  |  Report inappropriate

Hide